# SDR AU960639

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: MS287785
- Condition: Distorted
- Location: Main Hyd Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOOR DROPPED INTO AIRFLOW - INVESTIGATION FOUND PRESSURE SIDE HYDRAULIC SERVICE COUPLING LEAKING UNDER PRESSURE DUE TO FLATTENED 'O' RING SEAL
